Mathematical Research Letters

Volume 13 (2006)

Number 4


Short character sums with Beatty sequences

William D. Banks and Igor E. Shparlinski

pp. 539-547

Transverse knots and Khovanov homology

Olga Plamenevskaya

pp. 571-586

Sub-Riemannian geometry and periodic orbits in classical billiards

Yuliy Baryshnikov and Vadim Zharnitsky

pp. 587-598

Abelian extensions of global fields with constant local degree

Hershy Kisilevsky and Jack Sonn

pp. 599-605

Cyclotomic polytopes and growth series of cyclotomic lattices

Matthias Beck and Serkan Hosten

pp. 607-622

Evidence for the Gromov-Witten/Donaldson-Thomas correspondence

Amin Gholampour and Yinan Song

pp. 623-629

Continuous families of isophasal scattering manifolds

Carolyn Gordon and Peter Perry

pp. 631-651

The Noether inequality for smooth minimal 3-folds

Fabrizio Catanese, Meng Chen, and De-Qi Zhang

pp. 653-666